# SDR REXA2012042100062

- Difficulty date: April 21, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 11,428 hours, 7,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE AFT OVERWING EMER LIGHT FAILS TO ILLUMINATE DURING OPS CHECK.  RECONNECT CONNECTOR P877 IAW CRJ900 AMM 25-26-01-400-801 STEP 4B, 31-9-21-12.  OPS TEST EXTERIOR EMERGENCY LIGHT.  NO DEFECT NOTED IAW 33-51-15-710-801.
